# SDR UIEA2023040300304

- Difficulty date: April 2, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 82,213 hours, 13,918 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Switch
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: P, R
- Precautionary procedure: C, D

## Discrepancy

ON TAKE-OFF, N1 ON #1 ENGINE ONLY PRODUCED 42% THRUST( FOUND #1 THRUST REVERSER POSITION FEEDBACK SENSOR OUT OF ADJUSTMENT READING 28.0. ADJUSTED IAW B747-700 AMM 78-34-10. READING 0.0 NOW. DIRECTLY RELATED TO DMI 182884 ON LP 1777901 P1 PER MEL 78-31-01A CAT C. DMI REMAINS OPEN.  /  LP 1777919 P2: DUE TO REMAINING G/T AND FLT SCHEDULE, RE-DEACTIVATE T/R IAW AMM 78-31-01. BOTH SIDES SECURED CLOSED.    DUE TO REMAINING G/T AND FLT SCHEDULE, RE-DEACTIVATE T/R IAW AMM 78-31-01. BOTH SIDES SECURED CLOSED. DMI 182884 REMAINS OPEN.  /  LP 1643743 M10: REMOVED AND REPLACED ENG T/R SWITCH PACK ASSY IAW AMM 76-11-03. #1 T/R OPS CHECK NORMAL REF AMM 78-31-00.
